Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had unprotected sex. Yellow discharge with musty smell. Negative culture test. What can be wrong?

Hi my name is parris I met a new friend and we had sex a couple of time with no condom the last time we had sex his Sperm came in me but the other time we had sex he did not come in me I went to the doctor and my discharge was yellow with a musty smell and my doctor took a culture and it show that everything is negative what can b wrong with me can u please give me an answer
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Well come to HCM
It could be infection, chances of this is fairly enough even if the culture report is negative and this need to be treated, taking any chance would be risky, following given medicine would be advisable,
1) Tab Ofloxacine 400 mg twice in day for two days
hope this information helps, take care and have a nice day.
Answered: Thu, 6 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor